# SDR P5CA9800217

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Delamination
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMP PANEL NR 324L ON LT SIDE OF VERTICAL STAB HAS 3 AREAS OF DELAMINATION.  FABRICATED NEW PANEL MATERIAL, CUT NEW CORE, HOT BONDED CORE TO MATERIAL, CURED, TRIMMED TO FIT, PRIMED PER SRM 51-40-06.
